# SDR 0000502289

- Difficulty date: February 29, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289US
- Make and model: Boeing 727251
- Aircraft serial: 21377
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Fire
- Location: Nr 4
- Stage of operation: TX
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL AT GATE, GROUND CREW NOTIFIED COCKPIT CREW OF A FLASH FIRE AT THE RIGHT LANDING GEAR.  FIRE WAS QUICKLY EXTINGUISHED.  DTW MAINTENANCE REPLACED THE NR 4 BRAKE ASSEMBLY.  ALL INSPECTIONS OF MAIN LANDING GEAR WERE NORMAL.
